Item #: 797785 | Model #: 90316
PhysiciansCare® Extra Strength Pain Reliever, 50 Packets of Two Tablets, child proof packaging
Rollover image to zoom in
https://www.staples-3p.com/s7/is/image/Staples/s1059410_sc7?wid=512&hei=512

PhysiciansCare® Extra Strength Pain Reliever, 50 Packets of Two Tablets, child proof packaging

3 Reviews
Share:
false
Delivered by Fri, Apr 27
with Next-Day Delivery
$18.99
This item not available in stores
Auto Restock
Schedule automatic deliveries | Learn More
$18.99
Delivery
every:
Qty:

Staples memberships could save you more | Learn More

Product Details
  • Sold as a box of 50 individually sealed packets
  • Provides temporary relief of minor aches and pains associated with headache, tension headache, muscular aches, minor arthritis pain, common cold, premenstrual and menstrual cramps, toothaches and sinusitis
  • Perfect for standalone first aid or as a refill for a kit.
Go to full description & specifications


18.99
18.99
https://www.staples-3p.com/s7/is/image/Staples/s1059410
00073577903166
Physicians Care
PhysiciansCare® Extra Strength Pain Reliever, 50 Packets of Two Tablets, child proof packaging
Product Description
Compare active ingredients to Excedrin®

PhysiciansCare® Extra strength pain reliever tablet offers temporary relief of minor aches, tension headache, muscular aches, minor arthritis pain, back pain, common cold, toothache and menstrual cramps. Temporarily reduces fever. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. PhysiciansCare® medications contain the same active ingredients as the leading national brands. Same active ingredients as Excedrin® Extra Strength Pain Reliever. Active Ingredient: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg.

  • Sold as a box of 50 individually sealed packets
  • Provides temporary relief of minor aches and pains associated with headache, tension headache, muscular aches, minor arthritis pain, common cold, premenstrual and menstrual cramps, toothaches and sinusitis
  • Perfect for standalone first aid or as a refill for a kit.
  • Temporarily relieves minor aches and pains associated with headaches, sinusitis, colds, muscular aches, premenstrual cramps, toothaches and minor pain from arthritis
  • Easy-to-swallow tablets sealed in tamper-evident single-dose packets
  • Perfect for office and workplace environments
  • 2 tablets per packet
  • 50 packets per box
  • Active Ingredient: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg.
  • Compare to Excedrin®
  • Coated, easy to swallow tablets
  • Individually sealed packets.
  • Tamper-Evident Child Proof packaging
Specifications
Aspirin & Pain Reliever Type Tablet
Active Ingredient Acetaminophen
Reviews